# SDR AALA202512122684

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 8,518 hours, 3,166 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT OVER WING EXIT DOOR AFT LOWER STOP PAD ATTACHED TO DOOR HAS ROTATED OUT OF POSITION. REPOSITIONED RIGHT AFT OVERWING EXIT DOOR AFT LOWER STOP PAD ATTACHED. IAW AMM 52-22-01-400-801.
